# SDR AALA202010309017

- Difficulty date: October 27, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 29,845 hours, 11,104 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Sensor
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DOOR 3L SHOWING OPEN ON ECAM DOOR PAGE AND FAP.  FOUND WIRE 3154-2452 BROKEN.  REPAIRED WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER ESPM 20-53-29.
